Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 9 of 9 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
I have all of a sudden been experiencing dizziness. Could this be related to IBS. I have IBS-C currently but I have had IBS-D in the past. Please somebody help me out with this.
 

·
Registered
Joined
·
34,955 Posts
Lots of things cause dizziness.You should run this past the doctor. I do not think that it is gonna be just "part of your IBS".It could be blood pressure issuesInner ear issuesNeurological issues.I often get viruses in my ears that make me really dizzy, but that is usually pretty sharp sudden onset...don't know how yours started. The Yesterday was OK, today is not sort of thing.K.
 

·
Registered
Joined
·
34,955 Posts
Lots of things cause dizziness.You should run this past the doctor. I do not think that it is gonna be just "part of your IBS".It could be blood pressure issuesInner ear issuesNeurological issues.I often get viruses in my ears that make me really dizzy, but that is usually pretty sharp sudden onset...don't know how yours started. The Yesterday was OK, today is not sort of thing.K.
 

·
Registered
Joined
·
119 Posts
Are you taking any medications? Sometimes there can be side affects that are exactly as you describe. If you get up too quickly and are taking some anti-depressants(amitriptyline does it for me) you will get quite dizzy for a few seconds. First I'd check your meds(www.webmd.com actually has a lot of good med information, more than I got from some books and stuff), then check with your doctor about other stuff if it isn't the meds or still do. Raven
 

·
Registered
Joined
·
119 Posts
Are you taking any medications? Sometimes there can be side affects that are exactly as you describe. If you get up too quickly and are taking some anti-depressants(amitriptyline does it for me) you will get quite dizzy for a few seconds. First I'd check your meds(www.webmd.com actually has a lot of good med information, more than I got from some books and stuff), then check with your doctor about other stuff if it isn't the meds or still do. Raven
 
1 - 9 of 9 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top